The Annals of Probability

Note: Correction to "Note on a Limit Theorem"

D. A. Darling

Full-text: Open access

Article information

Source
Ann. Probab., Volume 4, Number 4 (1976), 697.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996042

Digital Object Identifier
doi:10.1214/aop/1176996042

Mathematical Reviews number (MathSciNet)
MR436275

Zentralblatt MATH identifier
0334.60017

JSTOR
links.jstor.org

Citation

Darling, D. A. Note: Correction to "Note on a Limit Theorem". Ann. Probab. 4 (1976), no. 4, 697. doi:10.1214/aop/1176996042. https://projecteuclid.org/euclid.aop/1176996042


Export citation

See also

  • Original Article: D. A. Darling. Note on a Limit Theorem. Ann. Probab., Vol. 3, Iss. 5 (1975), 876--878.